For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2156-2168                                                                DOI:10.11948/20180286
Existence and uniqueness of solutions for a fractional differential equation with multi-point boundary value problems
Jiqiang Jiang,Hongchuan Wang
Keywords:Fractional differential equation, existence, uniqueness, multi-point, fixed point theorem.
Abstract:
      In this paper, we study the existence and uniqueness solutions of a fractional differential equation with multi-point boundary value problems. By using the fixed point theorems, some new results are established and two examples are given to demonstrate the application of main results.
PDF      Download reader